# SDR DALA1051156304

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 90,392 hours, 11,390 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE EMERGENCY PATH LIGHTS AT ROWS 26-31.  RT INOPERATIVE.  MX REPAIRED THE LIGHT CONNECTIONS.  OPS CHECK WAS GOOD.
